Ma's identity and its application

Roman Wituła, Edyta Hetmaniok, Damian Słota


In the paper we distinguish the, so called, Ma's polynomials and we introduce connections of these polynomials with the classic Cauchy polynomials and the Ferrers-Jackson's polynomials. Presented connections enable to receive certain interesting divisibility relations for all these three types of polynomials and some other symmetric polynomials. Application of the discussed identities for determining the limits of quotients of the respective polynomials in two variables are also presented here.


Ma's polynomials; Cauchy polynomials; Ferrers-Jackson's polynomials

Mathematics Subject Classification

11B39; 12D05


Ma, X. "A generalization of the Kummer identity and its application to Fibonacci-Lucas sequences." Fibonacci Quart. 36 (1998): 339-347.

Ribenboim, P. "Fermat’s Last Theorem for Amateurs." New York: Springer-Verlag, 1999.

Wituła, R. and D. Słota. "Cauchy, Ferrers-Jackson and Chebyshev polynomials and identities for the powers of elements of some conjugate recurrence sequences." Centr. Eur. J. Math. 4 (2006): 531-546.

Hoggatt, Jr., V.E. and M. Bicknell. "Roots of Fibonacci Polynomials." Fibonacci Quart. 11 (1973): 271-274.

Full Text: PDF

Download statistics: 2401

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej